# SDR UALA2010020300440

- Difficulty date: February 1, 2010
- Submitted: February 4, 2010
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 54,249 hours, 19,774 cycles
- Engine: Iae V2527A5
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Obstructed
- Location: Seat 10c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LATCH ON EMERGENCY EQUIPMENT COMPARTMENT ABOVE SEAT 10C IS DEFECTIVE.   REPOSITIONED ESCAPE ROPE IN COMPARMENT TO RELIEVE INTERFERENCE. LATCH OK.
